The medical records were provided by the user facility and reviewed by post market clinical staff and physician.
The pt has a history of comorbidities of a-fib with coumadin therapy, hypertensive renal disease and peripheral vascular disease.
The pt began dialysis treatment and approximately one hour into treatment he began complaining of neck pain, a headache, nausea, shortness of breath and requested to be taken to the hospital.
He was administered tylenol 650 mg po, 2 liters of oxygen and 300 ml normal saline prior to being transported to the hospital.
The pt was then admitted to the hospital for pneumonia and transported to a pt room.
The pt had complaints of back pain and was administered lortab (unknown dose) before being transported for a ct scan.
When returning from the ct scan he vomited, became unresponsive and the heart monitor showed an afib rhythm.
Within minutes the pt's heart monitor showed bradycardia (40 bpm) and the code team was alerted by the attending rn.
The pt was unable to be resuscitated and expired approximately twenty minutes after returning from the ct scan.
Based on the medical records provided, it is unknown whether the device may have caused or contributed to the reported event.
Although medical records were provided, the exact cause of death is unknown.
Additionally, an autopsy report or death certificate has not been provided.
Currently, the manufacturing plant investigation is still on-going.
A supplemental report will be submitted when the plant investigation is complete.
See related mdr #'s: 1713747-2013-99906, 8030665-2013-00366, 1713747-2013-00179, 2937457-2013-00074, 3005162618-2013-00007.